A note on the upper bound of average distance via irregularity index


Akgüneş N., Çevik A. S. , Cangül İ. N.

Mathematical Methods in Engineering, Theoretical Aspects, Nonlinear Systems and Complexity, vol.23, pp.267-272, 2019 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 23
  • Publication Date: 2019
  • Journal Name: Mathematical Methods in Engineering, Theoretical Aspects, Nonlinear Systems and Complexity
  • Journal Indexes: Other Indexes
  • Page Numbers: pp.267-272